# SDR CA191022008

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 601R3114653
- Condition: Cracked
- Location: Bs 461
- Part time: 43,080 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (2EA) CRACKS AT PRESSURE FLOOR FS461 BL 0.0 RBL 9 (TC# 20191022008)
